# SDR DALA2019100295640

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Corroded
- Location: L2 Door Emer Ass
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR EMERGENCY DOOR OPEN PNEUMATIC ACTUATOR HAS SEVERAL AREAS OF CORROSION.  REMOVED AND REPLACED MAIN CABIN L2 DOOR EMERGENCY DOOR OPEN PNEUMATIC ACTUATOR IAW AMM 52-11-34.
